# SDR AALA20120415007

- Difficulty date: April 13, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 65,646 hours, 18,466 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOORBEAM STATION 365 RIGHT BUTTLINES 2 TO 16.  REMOVED CORROSION BY SECTION REMOVAL AND INSTALLED FILLER AND DOUBLERS PER SRM 53-00-51-2R AND EA B757-53-022776.
